# SDR NACA2017061600038

- Difficulty date: June 16, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME BS 380, STRINGER 18R - 19R.   REPAIRED IAW AEI EO 4669, REV. IR.
